# SDR HALA2019103100463

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,321 hours, 33,908 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0164A
- Condition: Failed
- Location: Zone 500
- Part time: 25,286 hours, 33,326 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS OPEN - BTB, HYDRAULIC FAIL //PER FIM REPLACE ENG HYD PUMP I.A.W. AMM 29-11-01-400-801. OPS AND LK CK GOOD. OK FOR SVC. REF LOG PAGE DEFECT 764801
